# SDR AU990881

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 300SGL127Q1
- Condition: Misoverhauled
- Location: Dc System
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER/GENERATOR BRUSH HOLDER RUBBED THROUGH BY PIGTAIL.  SUBMITTER SUSPECTED INCORRECT FITMENT OF BRUSH HOLDER DURING OVERHAUL.
